Publication detail

A comment on the Jaeger - Kaˇcur linearization scheme for strongly nonlinear parabolic equations

VALA, J.

Original Title

A comment on the Jaeger - Kaˇcur linearization scheme for strongly nonlinear parabolic equations

English Title

A comment on the Jaeger - Kaˇcur linearization scheme for strongly nonlinear parabolic equations

Type

journal article - other

Language

en

Released

01.01.1999

ISBN

0373-6725

Periodical

Application of Mathematics

Year of study

44

Number

6

State

CZ

Pages from

481

Pages to

496

Pages count

16

Documents

BibTex


@article{BUT40018,
  author="Jiří {Vala}",
  title="A comment on the Jaeger - Kaˇcur linearization scheme for strongly nonlinear parabolic equations",
  chapter="40018",
  number="6",
  volume="44",
  year="1999",
  month="january",
  pages="481",
  type="journal article - other"
}